MathSciNet Relay Station
MathSciNet bibliographic data
MR1269248 (95e:11044) 11D68 (11N64)
Sander, J. W. On $4/n=1/x+1/y+1/z$ and Iwaniec' half-dimensional sieve. J. Number Theory 46 (1994), no. 2, 123–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement